ridm@nrct.go.th   ระบบคลังข้อมูลงานวิจัยไทย   รายการโปรดที่คุณเลือกไว้

Hyperthyroid Graves’ disease after radioiodine therapy for non-toxic multinodular goiter

หน่วยงาน จุฬาลงกรณ์มหาวิทยาลัย

รายละเอียด

ชื่อเรื่อง : Hyperthyroid Graves’ disease after radioiodine therapy for non-toxic multinodular goiter
นักวิจัย : Yotsapon Thewjitcharoen , Thep Himathongkam
คำค้น : Goiter , Graves' disease
หน่วยงาน : จุฬาลงกรณ์มหาวิทยาลัย
ผู้ร่วมงาน : Theptarin Hospital. Department of Medicine , Theptarin Hospital. Department of Medicine
ปีพิมพ์ : 2550
อ้างอิง : Asian biomedicine : research, reviews and news. 1,4(December 2007) : 407-410 , 1905-7415 , http://cuir.car.chula.ac.th/handle/123456789/17483
ที่มา : -
ความเชี่ยวชาญ : -
ความสัมพันธ์ : -
ขอบเขตของเนื้อหา : -
บทคัดย่อ/คำอธิบาย :

Background: Radioiodine treatment has been used to reduce the size of euthyroid multinodular goiter (MNG) as an alternative to surgery. Postradioiodine Graves’ disease is a rare side effect which can occur several months after radioiodine treatment for non-toxic multinodular goiter. Objective: To report two patients who developed hyperthyroid Graves’ disease after radioiodine therapy for non-toxic multinodular goiter. Methods: We report the clinical and laboratory findings of Graves’ disease which occurred after radiotherapy. The literature was reviewed for the incidence and pathogenesis of Graves’ disease after radioiodine therapy. Results: The first case describes a 39-year-old woman presented with hyperthyroidism after repeated radioiodine therapy for non-multinodular goiter. The second case describes a 45-year-old woman who presented with hyperthyroidism after the first dose of radioiodine therapy for non-multinodular goiter. Graves’ disease was confirmed in both cases by the presence of thyrotropin receptor antibody (TRAb). Both patients respond well to methimazole. Conclusion: We demonstrate the rare occurrence of Graves’ disease as the side effect of radioiodine treatment for non-toxic multinodular goiter. They highlight the importance of recognizing patients with hyperthyroidism after radioiodine treatment as they could develop hyperthyroid Graves’ disease following this treatment.

บรรณานุกรม :
Yotsapon Thewjitcharoen , Thep Himathongkam . (2550). Hyperthyroid Graves’ disease after radioiodine therapy for non-toxic multinodular goiter.
    กรุงเทพมหานคร : จุฬาลงกรณ์มหาวิทยาลัย.
Yotsapon Thewjitcharoen , Thep Himathongkam . 2550. "Hyperthyroid Graves’ disease after radioiodine therapy for non-toxic multinodular goiter".
    กรุงเทพมหานคร : จุฬาลงกรณ์มหาวิทยาลัย.
Yotsapon Thewjitcharoen , Thep Himathongkam . "Hyperthyroid Graves’ disease after radioiodine therapy for non-toxic multinodular goiter."
    กรุงเทพมหานคร : จุฬาลงกรณ์มหาวิทยาลัย, 2550. Print.
Yotsapon Thewjitcharoen , Thep Himathongkam . Hyperthyroid Graves’ disease after radioiodine therapy for non-toxic multinodular goiter. กรุงเทพมหานคร : จุฬาลงกรณ์มหาวิทยาลัย; 2550.